# SDR B4MR97025

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION, FOUND FORWARD PIT FS 686 S26R TO 25R HAS SURFACE CORROSION ON INTERNAL SKIN.  CORROSION OUT OF LIMITS IAW B727 SRM 53-30-1.  REPAIRED IAW SRM 53-30-3 FIG 5 PN=2024-T3.  CORROSION TASK CARD NUMBER C53-113-01.  NON-ROUTINE TASK CARD NUMBER 108604.
